APM  Vol.1 No.2 , March 2011
The Pell Equation X2 - Dy2 = ± k2
Author(s) Amara Chandoul
ABSTRACT
Let D≠1 be a positive non-square integer and k≥2 be any fixed integer. Extending the work of A. Tek-can, here we obtain some formulas for the integer solutions of the Pell equation X2 - Dy2 = ± k2 .

Cite this paper
nullA. Chandoul, "The Pell Equation X2 - Dy2 = ± k2," Advances in Pure Mathematics, Vol. 1 No. 2, 2011, pp. 16-22. doi: 10.4236/apm.2011.12005.
References
[1]   A. Tekcan, “The Pell Equation ,” Applied Mathematical Sciences, Vol. 1, No. 8, 2007, pp. 363-369.

[2]   P. Kaplan and K. S. Williams, “Pell’s Equation and continued fractions,” Journal of Num-ber Theory, Vol. 23, 1986, pp. 169-182.

[3]   K. Matthews, “The Diophantine Equation ,” Expositiones Mathematicae, Vol. 18, 2000, pp. 323-331. doi:10.1016/0022-314X(86)90087-9

[4]   R. A. Mollin, A. J. Poorten and H. C. Williams, “Halfway to a Solution of ,” Journal de Theorie des Nombres Bordeaux, Vol. 6, 1994, pp. 421-457.

[5]   P. Stevenhagen, “A Density Conjecture for the negative Pell Equation, Computational Al-gebra and Number Theory,” Mathematics and its Applications, Vol. 325, 1995, 187-200.

[6]   A. S. Shabani, “The Proof of Two Conjectures Related to Pell's Equation ,” International Journal of Computational and Mathematical Sciences, Vol. 2, No. 1, 2008, pp. 24-27.

[7]   I. Niven, H. S. Zuckerman and H. L. Montgomery, “An Introduction to the Theory of Numbers,” 5th Edition, Wiley, the Republic of Sin-gapore, 1991.

 
 
Top